Alert archive / Oklahoma / Excessive Heat Warnings in 2021
Excessive Heat Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this excessive heat warning at Aug 22, 2021, 2:22 AM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It took effect at Aug 22, 2021, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 22, 2021, 2:22 AM CDT (07:22 UTC)
- In effect from
- Aug 22, 2021, 12:00 PM CDT
- Expired
- Aug 22, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 11 km from the middle of the area, began a volume at 07:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 729 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
547 WWUS74 KTSA 220722 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 222 AM CDT Sun Aug 22 2021 OKZ060-061-067-230100- /O.UPG.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ /O.NEW.KTSA.EH.W.0006.210822T1700Z-210823T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 222 AM CDT Sun Aug 22 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Dangerously hot conditions with heat index values 110 to 115 expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are likely if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230100- /O.CON.KTSA.HT.Y.0023.210822T1700Z-210823T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 222 AM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
2 follow-up statements
178 WWUS74 KTSA 221944 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 244 PM CDT Sun Aug 22 2021 OKZ060-061-067-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ /O.CON.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 244 PM CDT Sun Aug 22 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values of 110. For the Heat Advisory, heat index values of 105 to 110 expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ /O.CON.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 244 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values from 105 to 110 are expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-230345- /O.NEW.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 244 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values near 105 are expected. * WHERE...Benton, Carroll, Washington and Madison Counties in Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
880 WWUS74 KTSA 230100 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 800 PM CDT Sun Aug 22 2021 OKZ060-061-067-230900- /O.EXP.KTSA.EH.W.0006.000000T0000Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Tulsa-Rogers-Wagoner- Including the cities of Tulsa, Claremore, and Wagoner 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Tulsa, Rogers and Wagoner Counties. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053>059-062>066-068>076-230900- /O.EXP.KTSA.HT.Y.0023.000000T0000Z-210823T0100Z/ /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Osage- Washington OK-Nowata-Craig-Ottawa-Pawnee-Mayes-Delaware-Creek- Okfuskee-Okmulgee-Cherokee-Adair-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values 105 to 110 degrees expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-230900- /O.CON.KTSA.HT.Y.0024.210823T1600Z-210824T0100Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 800 PM CDT Sun Aug 22 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... * WHAT...Heat index values near 105 are expected. * WHERE...Benton, Carroll, Washington and Madison Counties in Arkansas. * WHEN...From 11 AM to 8 PM CDT Monday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this excessive heat warning went out at Aug 22, 12:49 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 22, 12:49 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1249 AM CDT Sun Aug 22 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered showers and a few thunderstorms will remain possible
into the overnight hours across parts of Northeast Oklahoma and
Northwest Arkansas. Behind the precip late tonight into early
Sunday morning...some areas of reduced visibility will become
possible with the greater potential over far Northwest Arkansas
TAF sites. For now will add a Tempo group for timing. MVFR and
lower conditions could be possible and will continue to monitor.
Otherwise overnight... scattered to broken mid and high clouds
should remain common over the CWA with variable winds. During the
day Sunday...conditions should lift back to VFR by mid to late
morning with scattered to broken mid and high clouds once again
being possible over the CWA Sunday afternoon. There is some
potential for some additional storm development during the
afternoon hours. However...with uncertainty on coverage and
impacting any one terminal will hold off on mentioning at this
time. By Sunday evening...scattered high clouds and light winds
are forecast.
&&
.PREV DISCUSSION... /Issued 907 PM CDT Sat Aug 21 2021/
..UPDATE...
DISCUSSION...
Convection has gradually spread into NE OK this evening and thus
far focused west of Highway 75. Extensive convection further west
across central and western OK raising potential for a notable MCV
to translate eastward overnight which may or may not be well
resolved in short term guidance. Any sustained or renewed forcing
overnight within the unseasonably moist corridor extending across
the forecast area would easily support an uptick in overnight
convection, however plenty of uncertainty remains in both in
persistence and coverage into the overnight hours. While
instability will steadily wane overnight, conditions remain
favorable for intense rainfall rates with very deep warm cloud
layers with this having been realized in isolated locations the
last few mornings. The updated forecast will highlight the
downstream corridor ahead of the ongoing storms and broaden the
coverage of rain chances overnight.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 99 76 100 / 0 0 0 0
FSM 76 98 75 99 / 0 0 0 0
MLC 73 97 74 98 / 0 0 0 0
BVO 74 97 75 98 / 0 0 0 0
FYV 72 94 73 96 / 0 0 0 0
BYV 74 95 73 97 / 0 10 0 0
MKO 74 96 74 97 / 0 0 0 0
MIO 75 95 74 97 / 0 0 0 0
F10 73 98 74 99 / 0 0 0 0
HHW 73 95 75 96 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
OKZ049-053>076.
AR...Heat Advisory from noon today to 8 PM CDT this evening for
ARZ019-020-029.
&&
AVIATION.....20Hazardous weather outlook, Aug 21, 4:40 PM CDT, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 440 PM CDT Sat Aug 21 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 440 PM CDT Sat Aug 21 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Eastern Oklahoma and West Central Arkansas. ONSET...Late Afternoon Through Mid Evening. HEAVY RAIN. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late Afternoon Through Evening. DANGEROUS HEAT. RISK...Elevated. AREA...Much of Eastern Oklahoma and West Central Arkansas. ONSET...Ongoing. DISCUSSION... Scattered storms will develop across eastern Oklahoma and west central Arkansas from late afternoon through early evening. Strong instability will support a few severe storms with locally damaging winds the primary hazard. Additionally, slow storm motions will allow locally heavy rainfall potential with rainfall rates of 2 to 3 inches per hour possible. Storms will gradually diminish in coverage and intensity from late evening through the early morning hours on Sunday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY through WEDNESDAY...Dangerous Heat Potential. THURSDAY and FRIDAY...Thunderstorm Potential...Dangerous Heat Potential. EXTENDED DISCUSSION... Low storm chances continue Sunday across western Arkansas and far eastern Oklahoma before ending by Sunday night. A ridge of high pressure aloft will bring hot and dry weather to the region next week. Portions of eastern Oklahoma and west central Arkansas are likely to see afternoon heat indices near 105 degrees each day. Storm chances return to far eastern Oklahoma and western Arkansas toward the end of next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Aug 21, 9:00 PM CDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
900 PM CDT Sat Aug 21 2021
OKZ054-060-064-220245-
Tulsa OK-Osage OK-Creek OK-
900 PM CDT Sat Aug 21 2021
...A strong thunderstorm will impact portions of southeastern Osage,
central Creek and central Tulsa Counties through 945 PM CDT...
At 900 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
west of Kellyville, moving northeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tulsa... Sand Springs...
Bristow... Bixby...
Sapulpa... Jenks...
Glenpool... Mannford...
Kiefer... Kellyville...
Keystone State Park... Jenks Riverside Airport...
Gray...
This includes Interstate 44 between mile markers 188 and 224.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3616 9627 3630 9604 3599 9586 3585 9614
3586 9619 3583 9619 3573 9639 3603 9656
TIME...MOT...LOC 0200Z 234DEG 14KT 3597 9635
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
SniderSpecial weather statement, Aug 21, 9:49 PM CDT, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
949 PM CDT Sat Aug 21 2021
OKZ067-068-070-220315-
Muskogee OK-Cherokee OK-Wagoner OK-
949 PM CDT Sat Aug 21 2021
...A strong thunderstorm will impact portions of southern Wagoner,
west central Cherokee and northern Muskogee Counties through 1015 PM
CDT...
At 949 PM CDT, Doppler radar indicated a strong thunderstorm over
Taft, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Haskell...
Okay... Porter...
Braggs... Taft...
Boynton... Tullahassee...
Sequoyah State Park... Summit...
Redbird... Jamesville...
Choska...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3564 9570 3592 9569 3601 9521 3559 9519
TIME...MOT...LOC 0249Z 270DEG 17KT 3574 9552
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Aug 21, 9:52 PM CDT, 4 hours 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
952 PM CDT Sat Aug 21 2021
OKZ060-066-067-070-220315-
Tulsa OK-Muskogee OK-Okmulgee OK-Wagoner OK-
952 PM CDT Sat Aug 21 2021
...A strong thunderstorm will impact portions of west central
Wagoner, northwestern Muskogee, northern Okmulgee and southeastern
Tulsa Counties through 1015 PM CDT...
At 952 PM CDT, Doppler radar indicated a strong thunderstorm near
Beggs, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Okmulgee... Haskell...
Beggs... Preston...
Stonebluff... Bald Hill...
Liberty... Hectorville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3586 9614 3586 9603 3588 9603 3592 9568
3563 9569 3564 9615
TIME...MOT...LOC 0252Z 270DEG 15KT 3573 9604
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Aug 21, 10:16 PM CDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1016 PM CDT Sat Aug 21 2021
OKZ064>068-070-220330-
Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Creek OK-Wagoner OK-
1016 PM CDT Sat Aug 21 2021
...Strong thunderstorms will impact portions of south central Creek,
southern Wagoner, west central Cherokee, Muskogee, Okmulgee and
northeastern Okfuskee Counties through 1030 PM CDT...
At 1015 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles north of Okfuskee to Bald Hill to 3
miles north of Muskogee. These storms were nearly stationary. These
storms were also producing very heavy rainfall with rates near 3
inches per hour at times. Ponding on roadways will occur quickly.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Muskogee... Okmulgee...
Okfuskee... Fort Gibson...
Haskell... Morris...
Beggs... Okay...
Porter... Oktaha...
Braggs... Taft...
Boynton... Council Hill...
Tullahassee... Preston...
Greenleaf State Park... Stonebluff...
Keefeton... Bald Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3575 9633 3586 9593 3586 9582 3589 9582
3592 9515 3554 9515 3555 9582 3554 9582
3548 9624
TIME...MOT...LOC 0315Z 335DEG 4KT 3563 9624 3573 9585 3580 9536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Aug 21, 10:30 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 PM CDT Sat Aug 21 2021
OKZ060-064>068-070-071-220400-
Tulsa OK-Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Creek OK-
Wagoner OK-McIntosh OK-
1030 PM CDT Sat Aug 21 2021
...Strong thunderstorms will impact portions of southeastern Creek,
northeastern McIntosh, southern Wagoner, southwestern Cherokee,
Muskogee, Okmulgee, south central Tulsa and northeastern Okfuskee
Counties through 1100 PM CDT...
At 1030 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Muskogee to 5 miles east of Bald Hill to 3
miles northeast of Okfuskee. These storms were nearly stationary.
These storms were also producing very heavy rainfall with rates near
3 inches per hour at times. Ponding on roadways will occur quickly.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Muskogee... Okmulgee...
Wagoner... Okfuskee...
Fort Gibson... Haskell...
Morris... Beggs...
Okay... Webbers Falls...
Hulbert... Porter...
Schulter... Oktaha...
Braggs... Taft...
Boynton... Council Hill...
Slick... Tullahassee...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3597 9511 3591 9570 3583 9630 3548 9622
3554 9573 3552 9514
TIME...MOT...LOC 0330Z 214DEG 4KT 3575 9534 3575 9575 3565 9620
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SniderSpecial weather statement, Aug 21, 11:02 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1102 PM CDT Sat Aug 21 2021
OKZ066-070-071-220430-
Muskogee OK-Okmulgee OK-McIntosh OK-
1102 PM CDT Sat Aug 21 2021
...A strong thunderstorm will impact portions of northeastern
McIntosh, west central Muskogee and southeastern Okmulgee Counties
through 1130 PM CDT...
At 1101 PM CDT, Doppler radar indicated a strong thunderstorm 3
miles west of Boynton, moving southeast at 15 mph. Rainfall rates up
to 1 inch per hour are also occurring with this storm. Rapid ponding
on roadways is expected.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Checotah... Oktaha...
Boynton... Council Hill...
Rentiesville... Hoffman...
Stidham... Lake Eufaula State Park...
Wainwright... Hitchita...
Pierce... Eram...
Onapa...
This includes Interstate 40 in Oklahoma between mile markers 246 and
274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3570 9586 3577 9566 3545 9532 3534 9583
TIME...MOT...LOC 0401Z 322DEG 12KT 3564 9571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SniderThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 8:17 PM CDT | Special Weather Statement | TSA | Creek | 13 min |
| Aug 21, 8:36 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Aug 21, 9:00 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 45 min |
| Aug 21, 9:49 PM CDT | Special Weather Statement | TSA | Muskogee | 26 min |
| Aug 21, 9:52 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Aug 21, 10:16 PM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Wagoner | 3 hr |
| Aug 21, 10:16 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 14 min |
| Aug 21, 10:30 PM CDT | Special Weather Statement | TSA | Muskogee, Okmulgee | 30 min |
| Aug 21, 11:02 PM CDT | Special Weather Statement | TSA | Muskogee | 28 min |
| Aug 22, 2:44 PM CDT | Heat Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 29 hr |
| Aug 22, 4:43 PM CDT | Special Weather Statement | TSA | Pawnee | 47 min |
| Aug 22, 4:43 PM CDT | Special Weather Statement | TSA | Muskogee | 32 min |
| Aug 22, 5:30 PM CDT | Special Weather Statement | TSA | Tulsa | 30 min |
| Aug 22, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 19 min |
| Aug 22, 5:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Aug 22, 6:23 PM CDT | Special Weather Statement | TSA | Haskell | 37 min |
Nearby
Excessive Heat Warnings in Oklahoma, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.